I was diagnosed with a UTI prior to my surgery but wasn't really having any symptoms. After taking Bactrim for 7 days I am now having a bad burning sensation and the feeling of needing to urinate but can't. Can Bactrim cause a bladder infection if you were taking it and not having symptoms previously?
MConn1456; No Bactrim would not have caused it. but sometimes they don't keep you on it long enough on some UTI you should call your doctor as soon as you can to get started on more or something new before it gets any worse. remember it is Friday now so get that call into your doctor. Chuck1957
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2011 • 1 answer
Posted 3 Dec 2011 • 1 answer
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Posted 9 Sep 2014 • 1 answer
Posted 12 days ago • 0 answers